# SDR ASAA2013040894424

- Difficulty date: April 8, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 17,866 hours, 5,584 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12979
- Condition: Failed
- Location: Ram Air Door
- Part time: 17,894 hours, 5,593 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START, MASTER CAUTION RECALL CHECK ILLUMINATED MASTER CAUTION LIGHT, AIR COND LIGHT AND RT PACK LIGHT.  PUSHING MASTER CAUTION LIGHT RESET ALL THREE LIGHTS OFF.  ACFT GROUNDED.   CONTROLLER LOGGED & BITE CHECK FAILS  RAM AIR ACTUATOR.  NOTICED DURING BITE TEST THAT RAM AIR DEFLECTOR DOOR DOES NOT FULLY EXTEND TO THE OVER-CENTERED AND LOCKED POSITION, NOR DOES IT FAIR FLUSH WHEN IN THE AIR MODE.  REPLACED LT RAM AIR DOOR LINKAGE ARM ASSY REF MM 21-51-21.  RAM AIR DOOR INLET ACTUATOR REPLACED REF MM TASKS 21-51-21-000-801 & 21-51-21-400-801.  PACK/ZONE TEMP CONTROLLER BITE TEST TASK 21-61-00-700-806-002.  NO DEFECTS NOTED.
